# SDR UHLA2015012600045

- Difficulty date: January 26, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 29,279 hours, 18,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Seat 2 Cd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SLIPPED OUT OF POSITION AT 2CD.  REPOSITIONED THE EMERGENCY LIGHT STRIP IAW AMM 33-50-21.
